• Welcome! It’s great to see you. Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life.

    If you'd like to talk with people who know what it's like

  • Safety Notice: This section on Psychiatric Drugs/Medications enables people to share their personal experiences of using such drugs/medications. Always seek the advice of your doctor, psychiatrist or other qualified health professional before making any changes to your medications or with any questions you may have regarding drugs/medications. In considering coming off psychiatric drugs it is very important that you are aware that most psychiatric drugs can cause withdrawal reactions, sometimes including life-threatening emotional and physical withdrawal problems. In short, it is not only dangerous to start taking psychiatric drugs, it can also be dangerous to stop them. Withdrawal from psychiatric drugs should only be done carefully under experienced clinical supervision.

Lorazepam

Lincoln1990

Lincoln1990

Well-known member
Joined
Jan 18, 2013
Messages
10,131
Is lorazepam supposed to make you feel cold?
 
C

Christobel

Well-known member
Joined
Jun 6, 2014
Messages
1,075
Location
South west
I hadn't really noticed it does. But I'm rather a chilly morsel at the best of times.
 
Kerome

Kerome

Well-known member
Joined
Sep 29, 2013
Messages
12,750
Location
Europe
Not that I've noticed. I find 2 mg sends me to sleep pretty quickly for most often a good full nights sleep, and I can feel the effect for about 24 hrs afterwards when it keeps me in more subdued, grounded moods. Quite like it because it makes my brain feel quite solid and rested.
 
Lincoln1990

Lincoln1990

Well-known member
Joined
Jan 18, 2013
Messages
10,131
I'm on 1mg twice a day and 2mg at night.
 
SomersetScorpio

SomersetScorpio

Well-known member
Joined
Aug 17, 2012
Messages
13,531
Location
The West Country
Not that I know of either, but I know that the body gets cold when you are tired - and that tiredness is obviously an effect of lorazepam.
Is being cold becoming a problem for you while you're on lorazepam? Do you have blankets or a hot water bottle? xx
 
R

robotgirl

Active member
Joined
Jun 26, 2014
Messages
26
Never had that Lincoln, it's worth mentioning to your doctor though so they can see if its a side effect that others have experienced. How long have you been on them?.

I'm on 1mg during day and 2mg at night and have been for 8 months now. I'm scared I'm gonna be trapped on this stuff forever. I recently tried (under pdoc suggestion) to reduce daily tablet by 1/2 and I did for a week and then the anxiety came back worse than ever so had to put it on the back burner while I'm still trying to sort out the other problems.
 
Thread starter Similar threads Forum Replies Date
TulipIceCream Psychiatric Drugs/Medications 1
Similar threads
Lorazepam / Ativan
Top